MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG GAV 2.0 VALVE 5/30; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG GAV 2.0 VALVE 5/30; HYDROCEPHALUS MANAGEMENT
Model Number FX212T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a gav 2.0 (#) was tested preoperatively and did not have the correct pressure level, the valve was underdrained.No patient involvement.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, deposits on the device were determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in both the horizontal as well as the vertical positions.The results show that the valve operates within the accepted tolerance in either position.Internal inspection: after dismantling of the valve, no visible deposits were found in gav 2.0.Results based on our investigation results, we cannot determine functional deviations or other abnormalities in the product.How the abovementioned functional impairment occurred is not clear to us at the time of examination.It is not clear to us how the assumed pressure of 19 cm h2o was measured preoperatively.With our computer test bench it was possible to confirm that the valve works at the specified pressure level.It is not necessary to check the flow rate before implantation.All valves undergo a final test according to their specification before shipment.It is only recommended to deflate the valve and check that the system drains before implantation.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
GAV 2.0 VALVE 5/30
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key19930468
Report Number3004721439-2024-00233
Device Sequence Number16855571
Product Code JXG
UDI-Device Identifier04041906500023
UDI-Public4041906500023
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX212T
Device Catalogue NumberFX212T
Device Lot Number20073304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown